Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 6 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 6 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF    
Trends in research: The analytic number theory
Hans Rademacher.
Bull. Amer. Math. Soc. 48 (1942), 379-401
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006205
Normal varieties and birational correspondences
Oscar Zariski.
Bull. Amer. Math. Soc. 48 (1942), 402-413
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006451
On differentiation of integrals and approximate continuity
Arthur Rosenthal.
Bull. Amer. Math. Soc. 48 (1942), 414-420
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006562
A note on Hilbert’s operator
H. Kober.
Bull. Amer. Math. Soc. 48 (1942), 421-427
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006775
The behavior of certain Stieltjes continued fractions near the singular line
H. S. Wall.
Bull. Amer. Math. Soc. 48 (1942), 427-431
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006578
On local convexity in Hilbert space
I. J. Schoenberg.
Bull. Amer. Math. Soc. 48 (1942), 432-436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008118
On 3-dimensional manifolds
C. E. Clark.
Bull. Amer. Math. Soc. 48 (1942), 437-439
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006509
A linear transformation whose variables and coefficients are sets of points
S. T. Sanders Jr..
Bull. Amer. Math. Soc. 48 (1942), 440-447
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0007033
A theorem of Lie groups
Deane Montgomery and Leo Zippin.
Bull. Amer. Math. Soc. 48 (1942), 448-452
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006545
A note on complementation in lattices
L. R. Wilcox.
Bull. Amer. Math. Soc. 48 (1942), 453-458
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006993
Sufficient conditions that polynomials in several variables be positive
Irwin E. Perlin.
Bull. Amer. Math. Soc. 48 (1942), 458-466
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006782
On the mapping of $n$ quadratic forms
Lloyd L. Dines.
Bull. Amer. Math. Soc. 48 (1942), 467-471
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006141
Measure and other properties of a Hamel basis
F. B. Jones.
Bull. Amer. Math. Soc. 48 (1942), 472-481
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006555
On the composition of fields
Claude Chevalley.
Bull. Amer. Math. Soc. 48 (1942), 482-487
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0007007
Note on closure for orthogonal polynomials
J. Shohat.
Bull. Amer. Math. Soc. 48 (1942), 488-490
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006787


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia